Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is brown color discharge normal after 7 days of consuming abortion pills ?

Scared due to white and red mix discharge after taking abortion pills??Pls help me Hello , I had taken abortion pills in 5weeks and 4 days of my pregnency.SAC=1.34cms.Now i am having white and red mix discharge. Actually my doctor said to come after 10days of taking abortion pills.Now its only 7 days and she is also out of station. So what to do next??Is there any serious problem for white-red mix (brown Colour) discharge?I am getting scared.And one more thing is there any side effects of abortion pills?? Because now-a-days i am getting very emotional and i am getting very angry.. Can t able to control myself..So,please kindly help me...
Asked On : Thu, 11 Aug 2011
Answers:  2 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

welcome to healthcare magic forum
be relax ,dont worry
there is nothing to be serious
it is common to have reddish -yellowish discharge after 7-10 days of taking pills
doctor tell you more time so you dont get anxious
it is normal after taking pills ,it is due to developing embryo and fluid
take rest and eat healthy diet

i hope i answered your question.
Answered: Thu, 11 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for query
Most of medicnes have side effcts ,abortion pills are no exception.
After abortion pills bleeding may continue in few cases ,when there is incomplete abortion. or part of conception remains there after pills.
So get your transvaginal ultrasound to confirm abortion is comlete or not ,Furhter action depneds upon it.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.

Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor